# SDR DALA2022120607836

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,215 hours, 10,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR DIFFICULT TO DISARM.  PERFORMED INSP & CK OF DOOR 1R SLIDER MECHANISM & ACTUATED SEVERAL TIMES.
